# SDR DALA2020013000690

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 898-1053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS MULTIPLE AREAS OF CORROSION AND FASTENERS PULLING THROUGH FRAME Y898-Y1053 R29-L26. REPLACED SKIN PANEL IAW SRM 51-40. RII COMPLETED.
